# SDR HALA2011122200605

- Difficulty date: December 22, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 97,526 hours, 18,374 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON 5 MILE FINAL, RT GEN DRIVE EICAS MESSAGE CAME ON. SECURED RT ENG ON LANDING.  FOUND MESSAGE "RT IDG TEMP SENS".  PFMD FIM 24-20-00. CLEANED CONNECTOR AND ENG RUN.  OPS CHECKED OK.  ACFT OK FOR SVC.
